Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had rod put for fractured femur and hip. Leg acts up when get up from sitting. Have muscle strain

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
cancel the ankle skin ulcer, a mistake. I had a rod put in my leg 2 years ago for a fractured themur and hip. a couple of days ago I was doing some exercises one of which I haven't done for quite awhile(bridging) most of the day I am ok than towards evening my leg acts up especially when I get up from sitting. straightning the leg seems to relive it. do I have a muscle strain or is it more serious?
Posted Sun, 18 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 18 minutes later
Thanks for posting your query.
Since the rod was put in two years ago, the fracture site would have healed up well by now.
The pain that you are feeling is likely to be due to a muscle sprain due to an unexpected exercise. Most of the times, this is relieved with rest, mild pain killers and doing a hot fomentation. Taking oral muscle relaxants will also help if the pain is severe.
You can wait for next 4-5 days and let it subside on its own.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor